Exact null internal controllability for the heat equation on unbounded convex domains
ESAIM: Control, Optimisation and Calculus of Variations, Volume 20 (2014) no. 1, p. 222-235

The linear parabolic equation y t - 1 2 Δ y + F · y = 1 𝒪 0 u with Neumann boundary condition on a convex open domain 𝒪 d with smooth boundary is exactly null controllable on each finite interval if 𝒪 0 is an open subset of 𝒪 which contains a suitable neighbourhood of the recession cone of 𝒪 ¯ . Here, F : d d is a bounded, C 1 -continuous function, and F = g where g is convex and coercive.

DOI : https://doi.org/10.1051/cocv/2013062
Classification:  93B07,  35K50,  47D07
@article{COCV_2014__20_1_222_0,
     author = {Barbu, Viorel},
     title = {Exact null internal controllability for the heat equation on unbounded convex domains},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {20},
     number = {1},
     year = {2014},
     pages = {222-235},
     doi = {10.1051/cocv/2013062},
     zbl = {1282.93046},
     mrnumber = {3182698},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2014__20_1_222_0}
}
Barbu, Viorel. Exact null internal controllability for the heat equation on unbounded convex domains. ESAIM: Control, Optimisation and Calculus of Variations, Volume 20 (2014) no. 1, pp. 222-235. doi : 10.1051/cocv/2013062. http://www.numdam.org/item/COCV_2014__20_1_222_0/

[1] S. Aniţa and V. Barbu, Null controllability of nonlinear convective heat equation. ESAIM: COCV 5 (2000) 157-173. | Numdam | MR 1744610 | Zbl 0938.93008

[2] V. Barbu, Exact controllability of the superlinear heat equations. Appl. Math. Optim. 42 (2000) 73-89. | MR 1751309 | Zbl 0964.93046

[3] V. Barbu, Controllability of parabolic and Navier-Stokes equations. Scientiae Mathematicae Japonicae 56 (2002) 143-211. | MR 1911840 | Zbl 1010.93054

[4] V. Barbu and G. Da Prato, The Neumann problem on unbounded domains of Rd and stochastic variational inequalities. Commun. Partial Differ. Eq. 11 (2005) 1217-1248. | MR 2180301 | Zbl 1130.35137

[5] V. Barbu and G. Da Prato, The generator of the transition semigroup corresponding to a stochastic variational inequality. Commun. Partial Differ. Eq. 33 (2008) 1318-1338. | MR 2450160 | Zbl 1155.60034

[6] V.I. Bogachev, N.V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Commun. Partial Differ. Eq. 26 (2001) 11-12. | MR 1876411 | Zbl 0997.35012

[7] E. Cepá, Multivalued stochastic differential equations. C.R. Acad. Sci. Paris, Ser. 1, Math. 319 (1994) 1075-1078. | MR 1305679 | Zbl 0809.60071

[8] A. Dubova, E. Fernandez Cara and M. Burges, On the controllability of parabolic systems with a nonlinear term involving state and gradient. SIAM J. Control Optim. 41 (2002) 718-819. | MR 1939871 | Zbl 1038.93041

[9] A. Dubova, A. Osses and J.P. Puel, Exact controllability to trajectories for semilinear heat equations with discontinuous coefficients. ESAIM: COCV 8 (2002) 621-667. | Numdam | MR 1932966 | Zbl 1092.93006

[10] E. Fernandez Cara and S. Guerrero, Global Carleman inequalities for parabolic systems and applications to controllability. SIAM J. Control Optim. 45 (2006) 1395-1446. | MR 2257228 | Zbl 1121.35017

[11] E. Fernandez Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations, vol. 17 of Annales de l'Institut Henri Poincaré (C) Nonlinear Analysis (2000) 583-616. | Numdam | MR 1791879 | Zbl 0970.93023

[12] A. Fursikov, Imanuvilov and O. Yu, Controllability of Evolution Equations, Lecture Notes #34. Seoul National University Korea (1996). | MR 1406566 | Zbl 0862.49004

[13] G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Commun. Partial Differ. Eq. 30 (1995) 335-357. | MR 1312710 | Zbl 0819.35071

[14] J. Le Rousseau and G. Lebeau, On Carleman estimates for elliptic and parabolic operators. Applicatiosn to unique continuation and control of parabolic equations. ESAIM: COCV 18 (2012) 712-747. | Numdam | MR 3041662 | Zbl 1262.35206

[15] J. Le Rousseau and L. Robbiano, Local and global Carleman estimates for parabolic operators with coefficients with jumps at interfaqces. Inventiones Mathematicae 183 (2011) 245-336. | MR 2772083 | Zbl 1218.35054

[16] S. Micu and E. Zuazua, On the lack of null controllability of the heat equation on the half-line. Trans. AMS 353 (2000) 1635-1659. | MR 1806726 | Zbl 0969.35022

[17] S. Micu and E. Zuazua, On the lack of null controllability of the heat equation on the half-space. Part. Math. 58 (2001) 1-24. | MR 1820835 | Zbl 0991.35010

[18] L. Miller, Unique continuation estimates for the Laplacian and the heat equation on non-compact manifolds, Math. Res. Lett. 12 (2005) 37-47. | MR 2122728 | Zbl 1065.58019

[19] R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton, N.Y. (1970). | MR 274683 | Zbl 0193.18401

[20] C. Zalinescu, Convex Analysis in General Vector Spaces. World Scientific Publishing, River Edge, N.Y. (2002). | MR 1921556 | Zbl 1023.46003

[21] Zhang, Xu, A unified controllability/observability theory for some stochastic and deterministic partial differential equations, Proc. of the International Congress of Mathematicians, vol. IV, 3008-3034. Hindustan Book Agency, New Delhi (2010). | MR 2828003 | Zbl 1226.93031

[22] X. Zhang and E. Zuazua, On the optimality of the observability inequalities for Kirchoff plate systems with potentials in unbounded domains, in Hyperbolic Prloblems: Theory, Numerics and Applications, edited by S. Benzoni-Gavage and D. Serre. Springer (2008) 233-243. | MR 2549154 | Zbl 1134.74030